On bounds for moderate deviations for student's statistic

Chistyakov G, Götze F (2003)
THEORY OF PROBABILITY AND ITS APPLICATIONS 48(3): 528-535.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
;
Abstract / Bemerkung
Let X-1, X-2.... be independent random variables with zero means and finite variances. In this paper we prove lower bounds for a Cramer-type large deviation theorem for self-normalized sums which imply that the bounds obtained by Jing, Shao, and Wang [Ann. Probab., 31 (2003), pp. 2167-2215] are sharp.
Erscheinungsjahr
Zeitschriftentitel
THEORY OF PROBABILITY AND ITS APPLICATIONS
Band
48
Ausgabe
3
Seite(n)
528-535
ISSN
PUB-ID

Zitieren

Chistyakov G, Götze F. On bounds for moderate deviations for student's statistic. THEORY OF PROBABILITY AND ITS APPLICATIONS. 2003;48(3):528-535.
Chistyakov, G., & Götze, F. (2003). On bounds for moderate deviations for student's statistic. THEORY OF PROBABILITY AND ITS APPLICATIONS, 48(3), 528-535. doi:10.1137/S0040585X97980610
Chistyakov, G., and Götze, F. (2003). On bounds for moderate deviations for student's statistic. THEORY OF PROBABILITY AND ITS APPLICATIONS 48, 528-535.
Chistyakov, G., & Götze, F., 2003. On bounds for moderate deviations for student's statistic. THEORY OF PROBABILITY AND ITS APPLICATIONS, 48(3), p 528-535.
G. Chistyakov and F. Götze, “On bounds for moderate deviations for student's statistic”, THEORY OF PROBABILITY AND ITS APPLICATIONS, vol. 48, 2003, pp. 528-535.
Chistyakov, G., Götze, F.: On bounds for moderate deviations for student's statistic. THEORY OF PROBABILITY AND ITS APPLICATIONS. 48, 528-535 (2003).
Chistyakov, Gennadiy, and Götze, Friedrich. “On bounds for moderate deviations for student's statistic”. THEORY OF PROBABILITY AND ITS APPLICATIONS 48.3 (2003): 528-535.